Measles in a child: symptoms and treatment. Can I get sick after vaccination or repeatedly?
There is a set of symptoms by which measles can be recognized in a child. This is an acute infectious viral disease that does not tolerate self-medication. The causative agent…

Continue reading →

What is the danger of vitamin C deficiency?
Frequent headaches, chronic fatigue, high irritability, especially in combination with bleeding gums, may indicate a lack of vitamin C. Therefore, do not rush to take an analgesic. You may need…

Continue reading →

Diphtheria
Diphtheria is an acute, life-threatening, infectious disease. Children aged 3–7 years are most susceptible to it; in recent years, the incidence of adolescents and adults has increased. Diphtheria is an…

Continue reading →

thermal shock

High fever in a child

Always have a first aid note on hand for a child with a high fever.

High temperature in a child often takes parents by surprise. When the baby becomes weak and hot, crawls to his mother’s knees and clings to his chest, all first aid techniques are weathered from the head. Mom starts stupidly rushing around the apartment, calling “knowledgeable people” and rummaging around in medical manuals about children’s health.

First aid kit for a child with a high fever.
If the temperature does not exceed 38 ° C, and the child tolerates it normally, then antipyretic drugs should not be given. The fact is that at elevated temperatures, the body more effectively fights infection, therefore, without special need, it should not be knocked down. An exception is those cases when a child suffers from a neurological disease (registered with a neuropathologist) or simply has a hard time tolerating temperature – then it is necessary to give antipyretic drugs, starting at 37.5 ° C.
If the temperature has risen above 38 ° C – you should give the child an antipyretic recommended by a doctor (Children’s Panadol, Efferalgan, Nurofen). For very young children, it is better to use the medicine in candles, older children can be given the drug in the form of syrup. Never use aspirin! Aspirin with a viral infection (in children under 12 years of age) can cause a dangerous complication – Reye’s syndrome. Continue reading

Rubella virus
Unvaccinated children 2-9 years old are most often affected. Rubella is especially dangerous in the first 3 months of pregnancy - in this case, severe congenital malformations of the child…

...

What is the danger of hypothermia for the body?
What is hypothermia? Lowering body temperature below the level necessary for the natural functioning of organs and maintaining metabolism is called hypothermia. In the people, such a condition is better…

...

When a cold caught in the summer
The peak of colds occurs in the winter or off-season. No wonder. An organism weakened by exposure to cold, a deficiency of vitamins, is an easy target for bacteria and…

...

What is the danger of vitamin C deficiency?
Frequent headaches, chronic fatigue, high irritability, especially in combination with bleeding gums, may indicate a lack of vitamin C. Therefore, do not rush to take an analgesic. You may need…

...